Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Tight contact structures on Seifert manifolds over $T^2$ with one singular fibre

Paolo Ghiggini

Algebraic & Geometric Topology 5 (2005) 785–833

arXiv: math.GT/0307340

Abstract

In this article we classify up to isotopy tight contact structures on Seifert manifolds over the torus with one singular fibre.

Keywords
contact structure, tight, Seifert $3$–manifold, convex surface
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57M50
References
Forward citations
Publication
Received: 27 October 2003
Revised: 14 July 2005
Accepted: 24 January 2005
Published: 24 July 2005
Authors
Paolo Ghiggini
Dipartimento di Matematica “L Tonelli”
Università di Pisa
Largo Pontecorvo 5
I–56127 Pisa
Italy